# SDR GUU2008F00016

- Difficulty date: June 21, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9120, AFTER TAKEOFF, UPON LANDING GEAR RETRACTION RED INTRANSIT LIGHT REMAINED ILLUMINATED, RT LANDING GEAR APPEARED TO RETRACT SLOWER THAN REST, RT "R" AND "H" REMAINED ILLUMINATED LONGER. ACCOMPLISHED MLG RIGGING AND SWITCH ADJUSTMENTS. OPERATIONAL CHECK NORMAL. (A)
